MathSciNet Relay Station
MathSciNet bibliographic data
MR2034123 11R29 (11R80 11Y40)
Greither, Cornelius; Roblot, Xavier-François; Tangedal, Brett A. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004), no. 245, 297–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement